Alert archive / Vermont / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 33, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 4:55 PM EDT for Windham County, Vermont. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2018, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 18, 2018, 5:26 PM EDT
- In force
- 31 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Windham County, VT
The radar
The Albany radar (KENX), 132 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:57 PM EDT | TSTM WND DMG | Putney, VT | TREES AND WIRES DOWN. |
| Jun 18, 5:00 PM EDT | TSTM WND DMG | Brattleboro, VT | LARGE TREE BRANCHES DOWN ALONG INTERSTATE 91 JUST NORTH OF EXIT 3. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
899
WUUS51 KALY 182055
SVRALY
VTC025-182200-
/O.NEW.KALY.SV.W.0033.180618T2055Z-180618T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
455 PM EDT MON JUN 18 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Eastern Windham County in southern Vermont...
* Until 600 PM EDT.
* At 454 PM EDT, severe thunderstorms were located along a line
extending from Andover to Putney to near Buckland, moving east at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Putney and Westminster around 500 PM EDT.
Westmoreland around 505 PM EDT.
Other locations impacted by these severe thunderstorms include North
Vernon, Windham, East Dummerston, East Putney, Brockways Mills,
Grafton, Fairview Village, Dummerston Center, Putney Station and
Guilford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across southern Vermont. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
Please report damaging winds and reports of trees down to the
National Weather Service by email at Alb.Stormreport@noaa.gov... On
Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4308 7244 4305 7247 4300 7244 4297 7247
4295 7253 4292 7252 4288 7255 4281 7254
4278 7251 4277 7252 4277 7249 4273 7246
4274 7260 4274 7275 4297 7261 4325 7279
4322 7269 4323 7243 4315 7246 4312 7243
TIME...MOT...LOC 2054Z 275DEG 45KT 4330 7273 4297 7252 4256 7278
HAIL...<.75IN
WIND...60MPH
$$
JVM1 follow-up statement
950
WWUS51 KALY 182126
SVSALY
Severe Weather Statement
National Weather Service Albany NY
526 PM EDT MON JUN 18 2018
VTC025-182135-
/O.CAN.KALY.SV.W.0033.000000T0000Z-180618T2200Z/
Windham VT-
526 PM EDT MON JUN 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINDHAM COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
Many reports of wind damage were received from Windham county from
the storms late this afternoon.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Vermont.
LAT...LON 4308 7244 4305 7247 4300 7244 4297 7247
4295 7253 4292 7252 4288 7255 4281 7254
4278 7251 4277 7252 4277 7249 4273 7246
4274 7260 4274 7275 4297 7261 4325 7279
4322 7269 4323 7243 4315 7246 4312 7243
TIME...MOT...LOC 2124Z 275DEG 45KT 4327 7221 4294 7200 4253 7227
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:40 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 18, 4:40 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Albany NY
440 PM EDT Mon Jun 18 2018
.SYNOPSIS...
Scattered showers and thunderstorms are expected this
evening, accompanied by heavy rainfall and gusty winds. A more
seasonable airmass takes over Tuesday and should last for the
remainder of the week with much lower humidity.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Severe Thunderstorm Watch remains in effect for the northern
2/3rds of the region.
Heat Advisory remains in effect for mainly valley locations into
early evening.
Complex convective episode unfolding across the region as pre-
frontal activity was ongoing with a few warnings and reports
thus far. Please refer to our local storm reports for details.
SBCAPES before the convection was near 3000 J/KG per SPC and
LAPS mesoscale windows as CAPE density was a bit larger than
previous model forecasts suggested. PWATS of 2+inches was
approaching from the northwest as cold front was lined up north
of Lake Ontario. As convection was moving across the region,
just how much recovery will the region see before the strong low
level convergence arrives with the cold front. Recent hi-res
reflectivity models were on the decrease as this lead edge of
the activity and cloud debris may absorb most of the
instability. The aforementioned high PWATs and impressive low
level moisture transport with magnitudes about 6 standard
deviations above normal moving across the region, potential for
some heavy rainfall and isolated flooding issues. However, per
the past 2 weeks of precipitation anomalies, we are quite dry
so antecedent conditions not too conducive for flooding.
As the evening progresses, so does the upstream cold front that
per the HRRR/RAP will progress southward and clear the Dacks and
Lake George Saratoga Region before midnight, Capital Region
around midnight and south of I90 between 3-6 AM EDT Tuesday. So
we will attempt to time this in the forecast/grids.
Temperatures will slowly cool off with fropa from north to south
with 50s across the Dacks to near 70F for mid-Hudson Valley and
NW CT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Overall a rather quiet period of weather is expected in the wake
of the cold front with noticeable drier and cooler/seasonable
weather as we welcome the official start of summer on Thursday.
A couple of items of note are the cold front that pushes through
the region today is expected to become quasi-stationary between
I70-I80 with a weak wave passing through the digging trough from
central Canada late Wednesday into Wednesday night. Clouds and
perhaps some showers near the I84 corridor where we will place
slight chance PoPs. Meanwhile another cold front from the north
with limited moisture is forecast to slide southward as well. At
this time, this front will be accompanied by partial cloud
coverage and a wind shift.
By Thursday, looks a really nice day setting up with a near
1020MB surface high sliding southeast from Canada across the
Great Lakes and into the northeast. Temperatures mainly into the
70s under summer sunshine as H850 temperatures are expected to
be around 10C.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A dry end to the week will transition into a wet period by the
beginning of next week. High pressure will give way to a slowly
moving system originating near the Oklahoma and Texas
panhandles. It will be centered near northern Missouri on
Friday, and is expected to reach western New York on Sunday. A
weak warm front will stay south of our forecast area through the
end of the week with this system, keeping heat at bay. Behind
the low as it moves on to the Atlantic Provinces, a cold front
from the north will usher in cooler and drier air after Monday.
High temperatures each day will range from around 70 degrees in
the higher elevations, to the lower 80s down the Hudson Valley.
Low temperatures will range from the mid 40s to around 60
degrees Friday night, and the upper 50s to mid 60s Saturday and
Sunday nights.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A front will move across the local area tonight. Ahead of the
front, a pre frontal trough will bring showers and
thunderstorms late this afternoon and evening. After 07-09z the
front will clear through the region brining fair weather back
into the region.
Ceilings and visibilities will be VFR early this afternoon. As
showers and thunderstorms develop from northwest to southeast,
ceilings and visibilities may drop to MVFR/IFR. Winds will be
out of the southwest this afternoon 10-15 knots with isolated
gusts to 25kts. As the front moves through the region
overnight, winds will shift to the west-northwest around 10-15
knots.
Outlook...
Tuesday: Low Operational Impact. Breezy NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.
&&
.FIRE WEATHER...
Scattered to numerous showers and thunderstorms into the evening
hours as winds become breezy as well with southwest winds
gusting up to 30 mph into the evening hours. A drier and more
seasonable airmass takes hold Tuesday and through most of the
upcoming week, with RH values falling into the 35 to 45 percent
range. North-northwesterly winds may gust to near 20 mph.
Similar temperatures and humidity Wednesday but with lighter
winds.
&&
.HYDROLOGY...
Scattered to numerous showers and thunderstorms into this
evening and tonight as a cold front interacts with a hot and
humid airmass. There is copious moisture to work with and
potential for backbuilding storms with winds parallel to the
frontal boundary. Precipitable water values are forecast to be
2-2.25 inches, which is near the climatological daily maximum.
So storms are certainly capable of heavy rainfall, with a threat
for urban and small stream flooding as well as isolated flash
flooding. The mitigating factor will be the fast movement of the
system and antecedent conditions are quite dry the past couple
of weeks. While basin average amounts are expected to range
between 0.50 and 1.00 inches, locally higher amounts are likely.
Drier weather returns for most of the region the remainder of
the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.CLIMATE...
Record highs for today and preliminary data...
TIED! Albany NY - 97 degrees 1957 and 2018 (records date back
to 1874)
Glens Falls NY - 93 degrees 1994 (records date back to
1949)
NEW! Poughkeepsie NY - 94 degrees in 2018. Old record of 93
degrees 1957 (records date back to 1931)
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
048>050-052>054-059>061-063>066-083-084.
Severe Thunderstorm Watch until 10 PM EDT this evening for
NYZ032-033-038>043-047>054-082>084.
MA...None.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.
Severe Thunderstorm Watch until 10 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...ELH
AVIATION...VTK
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...BGM
www.weather.gov/albanyHazardous weather outlook, Jun 18, 2:58 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 258 PM EDT Mon Jun 18 2018 NYZ059>061-063>066-191200- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is portions of the eastern Catskills, mid Hudson Valley and Taconics. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today. NYZ038-191200- Southern Herkimer- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southern Herkimer County. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ039>041-043-048>050-052>054-083-084-VTZ015-191200- Southern Fulton-Montgomery-Northern Saratoga-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Southeast Warren-Southern Washington-Eastern Windham- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of the Capital Region, Mohawk Valley, Saratoga Region and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ001-191200- Northern Berkshire- 258 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for the northern Berkshires. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today. NYZ032-033-042-051-082-VTZ013-014-191200- Northern Herkimer-Hamilton-Northern Warren-Western Albany- Northern Fulton-Bennington-Western Windham- 258 PM EDT Mon Jun 18 2018 ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of the Adirondacks and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ047-191200- Schoharie- 258 PM EDT Mon Jun 18 2018 ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Schoharie County. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ001-013-MAZ025-NYZ058-191200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Western Greene- 258 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for northwestern Connecticut, southern Berkshires and portions of the Taconics. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today.
In the hours before
Local storm report, Jun 18, 4:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
437 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 3 W GRAFTON 42.76N 73.49W
06/18/2018 RENSSELAER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0406 PM TSTM WND DMG 1 NNE HOOSICK FALLS 42.92N 73.34W
06/18/2018 RENSSELAER NY 911 CALL CENTER
TREES AND WIRES DOWN.
0406 PM TSTM WND DMG HOOSICK FALLS 42.90N 73.36W
06/18/2018 RENSSELAER NY 911 CALL CENTER
TREES DOWN
0407 PM TSTM WND DMG 2 NNE HOOSICK FALLS 42.93N 73.34W
06/18/2018 RENSSELAER NY 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER ALY1800208
EVENT NUMBER ALY1800209
EVENT NUMBER ALY1800210
EVENT NUMBER ALY1800211
OKEEFELocal storm report, Jun 18, 4:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
439 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 2 NNE MIDDLE FALLS 43.14N 73.51W
06/18/2018 WASHINGTON NY THRUWAY
RT 40 AT COTTRELL RD IN THE TOWN OF GREENWICH IS CLOSED
IN BOTH DIRECTIONS DUE TO A DOWNED TREE.
&&
EVENT NUMBER ALY1800212
VTKLocal storm report, Jun 18, 4:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG 2 N ROCK CITY FALLS 43.09N 73.92W
06/18/2018 SARATOGA NY NWS EMPLOYEE
16 YOUNG RD. TREES AND WIRES DOWN.
&&
JQUINLANLocal storm report, Jun 18, 4:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG ENE BALLARD CORNERS 43.15N 73.67W
06/18/2018 SARATOGA NY NWS EMPLOYEE
TREE DOWN ON WIRES NORTH OF DUNKIN RD.
&&
JQUINLANLocal storm report, Jun 18, 4:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 1 N WHITEHALL 43.57N 73.42W
06/18/2018 WASHINGTON NY TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN
&&
EVENT NUMBER ALY1800213
JPSLocal storm report, Jun 18, 4:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
447 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG SHAFTSBURY 43.00N 73.19W
06/18/2018 BENNINGTON VT LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1800214
OKEEFEThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:59 PM EDT | Special Weather Statement | ALY | Bennington | 31 min |
| Jun 18, 4:06 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 54 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.